# SDR 2015FA0000498

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: General aviation
- Aircraft: N742CC
- Make and model: Diamon DA 40
- Aircraft serial: 40N180
- Aircraft time: 993 hours
- Engine: Austro E4
- Engine time: 993 hours
- Propeller: Mtprop MTV6R
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: A508117L
- Condition: Broken
- Location: Zone 600
- Part time: 993 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 100 HOUR INSPECTION OF THE FUEL CAP AND FUEL CELL AREA A PIECE OF PLASTIC WAS FOUND LAYING IN THE FUEL FILLING AREA.  AFTER INSPECTING THE FUEL CAP THE PIECE OF PLASTIC THAT WAS FOUND WAS CONFIRMED TO COME FROM THE PLASTIC PART OF THE FUEL CAP.
